advertisement
Question
Posted by: M | 2009/06/25

Losing erection

Hi doctor

My boyfriend has a problem with his erections during sexual activity.

At the beginning all is fine and he can maintain his erection, but soon after it starts to disengage. What could the reasons for this be? He is very embarrassed about this, being only 27 years old. Is stress a factor to consider?

I will appreciate your advice.

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear M
Erectile dysfunction is quite common and can be related to stress, smoking, diseases like high blood pressure, certain medications or recreational drugs as well as psycological factors. He can get help at mens health clinics
http://www.menshealth.co.za/
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement